# SDR DALA2024061606115

- Difficulty date: June 15, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 49,591 hours, 42,537 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, O

## Discrepancy

SHIP 9569 -MISC/DE- THE "ANTI-SKID FAIL" ALERT POSTED WHEN THE LANDING GEAR WAS SELECTED DOWN. A GO-AROUND WAS PERFORMED. DUE TO WET RUNWAYS, THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED SAFETY WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED RELAY R2-5037 AND THE BCU PER B717 AMM 32-45 REF WDM 32-45-00. PERFORMED SUCCESSFUL ANTI-SKID RTS TESTS. NO FAULTS. BEFORE THE BCU CHANGE THERE WERE NO LAST LEG FAULTS. LEG 2 "ANTI-SKID POWER 2" FAULTS. (LP #5892380)
